Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Red patches on penis, turns into bubbles. Medicine?

hai doctor i am 42 years old male i have 3 children, i have a problem in my pennis last one year in around the pennies ring some red patches will come, after that finally, that patches will go to red bubbles , now one wound is in step ring , what can i do to rectify the problem please advise me the medicine and remedies. Thanking you, best regards,
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response

you are having candidal balanoposthitis.

It is caused by fungus, candida albicans.

There seems secondary bacterial infection also.

You should be investigated to rule out DM, HIV and other internal diseases.

Take anibiotics for two weeks.

Take antifungal and anti inflammatory drugs.

Apply initially antibiotic cream ,after clearance of bacterial infection, apply anti fungal cream.

Take a sitz bath in dettol water.

Improve hygiene.

Improve immunity with immunobusters.

If the infection relapses, you may go for circumcision.

Avoid extramerital relationships.

I hope you got my answer.

Thanks .

Dr. Ilyas Patel MD
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor